Vol. 110, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Maximal subalgebras of Cāˆ—-crossed products

Costel Peligrad and S. Rubinstein

Vol. 110 (1984), No. 2, 325ā€“333
Abstract

Let (A,G,α) be a C-dynamical system. Suppose G is discrete, archimedian-linearly ordered, and A is simple with unit. In this paper we prove that the subalgebra of analytic elements A(G,α) C(A,G,α) is a maximal subalgebra of the crossed product C(A,G,α).

The same question is solved for a C-dynamical system associated with a von Neumann algebra with a homogeneous periodic state. Finally, if G = Z we prove the converse of this result.

Mathematical Subject Classification 2000
Primary: 46L55
Secondary: 46L05
Milestones
Received: 18 May 1981
Published: 1 February 1984
Authors
Costel Peligrad
Department of Mathematical Sciences
University of Cincinnati
PO Box 210025
Cincinnati OH 45221-0025
United States
S. Rubinstein